# SDR BAQA086293

- Difficulty date: April 30, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N118WS
- Make and model: Urocop EC135T1
- Aircraft serial: 0089
- Aircraft time: 1,579 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Light
- Condition: Inoperative
- Location: Indicator
- Part time: 1,579 hours
- Component: Indicator
- Component part number: 501119723
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR LIGHTING INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
